Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Continuous spotting, taking birth control pills. Had skipped a period by taking it continuously, also had missed taking it on scheduled time. Would that cause prolonged spotting?

i have been taking birth control pills for a yr now and i chose to skip a period so i kept taking my birth control instead of the in between pill now i have been spotting for 2 weeks is that bad? i did travel where the time changed i was an hour behind my regular schedule on taking the pill would that have any affect on me spotting this long also?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Don't take pill for skipping your period it is dangerous.
This is a pills contains hormons .To understand our monthly cycle in which you gets precurseros of hormone from pitutary gland. This precursors of hormons stimulate endocrine gland & that will affect your ovary & uterus to prepare for ovulation & fertilisation that's why you gets ovulation & periods.Once you started pill The role of pitutary in back you need to remain it working you have to withdraw pills so that it can work in a prescribed pattern.
If you go on taking pills it will some times stop working.This is dangerous.
Your spotting is due to this imbalance.
so take pills regularly for 21 days as directed on pack.This is essential.
Thanks again.
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor